Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Shorter Notes: L2-Solutions to y" + c(t)y' + a(t)b(y) = 0

Allan Kroopnick
Proceedings of the American Mathematical Society
Vol. 39, No. 1 (Jun., 1973), pp. 217-218
DOI: 10.2307/2039021
Stable URL: http://www.jstor.org/stable/2039021
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Two theorems are presented giving sufficient conditions for all solutions to y" + c(t)y' + a(t)b(y) = 0 to be bounded and square integrable over the nonnegative real line.

Page Thumbnails

  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218